# SDR 99ZZZM476

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rivet
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE SHROUD TOP STIFFENER BETWEEN RIB 4/5 HAS LOOSE RIVET, AFT END.  REMOVED AND REPLACED LOOSE RIVET.  (M)
